MathSciNet Relay Station
MathSciNet bibliographic data
MR586732 42B15 (35E20 42A45)
Kenig, Carlos E.; Tomas, Peter A. $L\sp{p}$ behavior of certain second order partial differential operators. Trans. Amer. Math. Soc. 262 (1980), no. 2, 521–531.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement